# SDR SWAA2021031651625

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR PANEL SPLICE STRAP BS 887; LBL 15 - RBL 15; WL 157 / CORRODED ACB FLOOR PANEL SPLICE STRAP BS-887; LBL-15 RBL-15; WL-157 WAS OUT OF LIMITS PER SRM 51-10-02 ITEM 9 NO ALLOWABLE LIMITS LOCATED DRILLED AND INSTALLED SPLICE STRAP IAW SRM 51-40-02 & DWG - 147A7500 SHT-22 & 146A7500 SHT-1
